RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 9, Pages 1203–1211 (Mi de10448)  

This article is cited in 3 scientific papers (total in 3 papers)

Partial Differential Equations

Stability Estimates for the Inverse Problem of Finding the Absorption Constant

D. I. Glushkova

Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (913 kB)

English version:
Differential Equations, 2001, 37:9, 1261–1270

Bibliographic databases:

UDC: 517.956.3
Received: 20.10.2000

Citation: D. I. Glushkova, “Stability Estimates for the Inverse Problem of Finding the Absorption Constant”, Differ. Uravn., 37:9 (2001), 1203–1211; Differ. Equ., 37:9 (2001), 1261–1270

Citation in format AMSBIB
\Bibitem{Glu01}
\by D.~I.~Glushkova
\paper Stability Estimates for the Inverse Problem of Finding the Absorption Constant
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 9
\pages 1203--1211
\mathnet{http://mi.mathnet.ru/de10448}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944911}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 9
\pages 1261--1270
\crossref{https://doi.org/10.1023/A:1012521812548}


Linking options:
  • http://mi.mathnet.ru/eng/de10448
  • http://mi.mathnet.ru/eng/de/v37/i9/p1203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Romanov, “Ob odnom podkhode k resheniyu obratnoi zadachi dlya giperbolicheskogo uravneniya”, Sib. zhurn. vychisl. matem., 6:4 (2003), 431–439  mathnet  zmath
    2. D. I. Glushkova, V. G. Romanov, “A stability estimate for a solution to the problem of determination of two coefficients of a hyperbolic equation”, Siberian Math. J., 44:2 (2003), 250–259  mathnet  crossref  mathscinet  zmath  isi
    3. V. G. Romanov, “A stability estimate for a solution to a two-dimensional inverse problem of electrodynamics”, Siberian Math. J., 44:4 (2003), 659–670  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:49
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019